| Model Number |
OER-PRO |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the reprocessor tank had a missing o-ring.There was no patient involvement.
Additional Manufacturer Narrative
Although the device was not returned to olympus for inspection, an olympus field service engineer (fse) was dispatched to the customer site.A root cause could not be identified.Based on the results of the investigation, it is likely the cause of the malfunction was traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.